Stability result for elliptic inverse periodic coefficient problem by partial Dirichlet-to-Neumann map

  • Mourad Choulli

    Université de Lorraine, Metz, France
  • Yavar Kian

    Aix-Marseille Université, Marseille, France
  • Éric Soccorsi

    Aix-Marseille Université, Marseille, France
Stability result for elliptic inverse periodic coefficient problem by partial Dirichlet-to-Neumann map cover
Download PDF

A subscription is required to access this article.

Abstract

We study the inverse problem of identifying a periodic potential perturbation of the Dirichlet Laplacian acting in an infinite cylindrical domain, whose cross section is assumed to be bounded. We prove log-log stable determination of the potential with respect to the partialDirichlet-to-Neumannmap, where theNeumann data is taken on slightly more than half of the boundary of the domain.

Cite this article

Mourad Choulli, Yavar Kian, Éric Soccorsi, Stability result for elliptic inverse periodic coefficient problem by partial Dirichlet-to-Neumann map. J. Spectr. Theory 8 (2018), no. 2, pp. 733–768

DOI 10.4171/JST/212